i have been bleeding for 7 months straight so the dr put me on provera 10 mg for 10 days she said it should clean me out so i took it expecting to bleed more and instead i stopped bleeding but exactly the morning after my last dose i started bleeding again! is this normal? has anyone elese had this experience? also i was supposed to have a biopsy but when i went to get it they said since the medicine had stopped my bleeding that i didnt have to have one done and did a ultrasound instead theh said they think i have a polycystic ovary on my left side which i notice when i have a tampoon in im only bleeding from that side. is any of this normal?
Yes, you stop while you're taking provera then when you stop taking it, your body starts bleeding from the withdrawal of the hormone. What your ovary is doing has nothing to do with how the blood seems to be leaving your body.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 20 Aug 2010 • 1 answer
Updated 6 Jun 2018 • 5 answers
Updated 8 Oct 2012 • 1 answer
Updated 19 Feb 2014 • 1 answer
Updated 16 Dec 2018 • 9 answers